# SDR UPS97223119

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5711 · Wing Spar
- Part: Spar Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, NR 2 FUEL TANK FRONT SPAR SKIN IS CORRODED RT WING.  CORROSION BLENDED OUT IAW SRM 51-10-6.
